# SDR ABXA9701061

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47762
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 59127371
- Condition: Corroded
- Location: Ws 353-445
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-INSPECTION, FOUND THE LEFT WING UPPER TRAILING EDGE PANEL HEAVILY CORRODED FROM WS XRS 353 TO XRS 445.  REMOVED AND REPLACED PANEL ASSY IAW DC9 SRM CHAPTER 51-30-1.
